Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 211, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jul 14, 2007, 8:25 AM CDT for Hunt County, Rockwall County, Texas. It took effect at Jul 14, 2007, 4:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2007, 8:25 AM CDT (13:25 UTC)
- In effect from
- Jul 14, 2007, 4:00 PM CDT
- Expired
- Jul 14, 2007, 8:20 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
Counties Hunt County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Sabine River near Quinlan (QLAT2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jul 14, 7:07 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 14, 7:07 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 707 AM CDT SAT JUL 14 2007 .12Z AVIATION UPDATE...MVFR CIGS DOMINATING MOST OF NORTH TEXAS...EXCEPT A PATCH OF VFR HAS BROKEN THROUGH RIGHT ACROSS THE METROPLEX. THINK THIS WILL FILL BACK IN FOR AT LEAST A FEW HOURS THIS MORNING...SO WILL PREVAIL MVFR CIGS FOR BKN020 UNTIL ABOUT 16Z IN THE NORTH. LIGHT NORTH FLOW WILL BECOME LIGHT/VAR LATER THIS AFTERNOON AS CIGS RISE TO VFR CONDS AT SCT045. FARTHER SOUTH NEAR WACO...EXPECT BETTER CHANCES FOR RAIN WHERE HIGHER MOISTURE AND INFLUENCE OF WEAK DISTURBANCES IN THE NORTH FLOW ALOFT WILL BE. VCSH LIKELY THIS MORNING AT ACT...THEN SCATTERED SHRA/TSRA BY MID AFTERNOON. 91/DUNN && .PREV DISCUSSION... /ISSUED 357 AM CDT SAT JUL 14 2007/ SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY NEAR AND JUST NORTH OF A STALLED BOUNDARY LOCATED ACROSS THE SOUTHERN SECTIONS OF NORTH TEXAS. THE BIGGEST THREAT WILL BE FROM HEAVY RAINFALL AND FLASH FLOODING. WILL NOT ISSUE A FLASH FLOOD WATCH FOR THIS AREA AS COVERAGE OF HEAVY RAINFALL WILL BE SPOTTY. HOWEVER...A FEW LOCATIONS COULD RECEIVE SOME LOCALIZED FLASH FLOODING. LARGE SCALE SUBSIDENCE EVIDENT ON WATER VAPOR LOOP...SHOULD LIMIT THUNDERSTORM DEVELOPMENT NORTH OF THE BOUNDARY TODAY. LATEST GFS AND NAM SOLUTIONS SHIFT THE UPPER TROUGH AXIS CLOSER TO THE LOWER MISSISSIPPI VALLEY REGION TONIGHT THROUGH EARLY NEXT WEEK. THIS PLACEMENT SHOULD KEEP THE WEATHER OVER NORTH TEXAS MUCH MORE TRANQUIL THAN PREVIOUSLY THOUGHT. WILL STILL KEEP A FEW SHOWERS AND STORMS MENTIONED IN THE FORECAST FOR THE EASTERN AND SOUTHEASTERN ZONES BUT MANY AREAS WILL BE DRY THROUGH TUESDAY. SLIGHT RAIN CHANCES WILL RETURN TO ALL LOCATIONS FROM MID WEEK THROUGH THE WEEKEND WHEN THE UPPER RIDGE OVER THE ROCKIES WEAKENS AND AN INVERTED TROUGH DEVELOPS OVER TEXAS. TEMPERATURES THE NEXT SEVERAL DAYS WILL BE NEAR SEASONAL NORMALS WITH HIGHS IN THE LOWER AND MIDDLE 90S AND LOWS IN THE 70S. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 90 70 94 72 94 / 20 20 10 10 10 WACO, TX 89 69 92 69 94 / 40 30 20 20 20 PARIS, TX 86 69 92 69 92 / 20 20 10 10 20 DENTON, TX 89 67 93 68 93 / 20 20 10 10 10 MCKINNEY, TX 90 66 93 66 94 / 20 20 10 10 10 DALLAS, TX 90 73 94 73 94 / 20 20 10 10 10 TERRELL, TX 88 69 91 69 92 / 30 20 10 10 10 CORSICANA, TX 88 69 91 70 92 / 40 30 20 20 20 TEMPLE, TX 88 69 91 68 93 / 50 30 20 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/91
Hazardous weather outlook, Jul 14, 4:30 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 430 AM CDT SAT JUL 14 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 430 AM CDT SAT JUL 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED BUT HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST HALF OF NORTH TEXAS THROUGH TUESDAY AND REGION WIDE WEDNESDAY THROUGH FRIDAY. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 14, 6:09 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 AM CDT SAT JUL 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM FLASH FLOOD 5 N CAMERON 30.93N 96.98W
07/14/2007 MILAM TX LAW ENFORCEMENT
NUMEROUS ROADS UNDER WATER. 8 INCHES OF WATER OVER
HIGHWAY 77 BETWEEN BURLINGTON AND CAMERON. PARTS OF FM
485 UNDER WATER.Local storm report, Jul 14, 6:47 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 AM CDT SAT JUL 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLASH FLOOD 7 E CAMERON 30.86N 96.86W
07/14/2007 MILAM TX COUNTY OFFICIAL
FM 485 NEAR MAYSFIELD UNDER WATER WITH AT LEAST 8 INCHES
OF WATER OVER ROAD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:39 PM CDT | Special Weather Statement | FWD | McLennan | 36 min |
| Jul 13, 8:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 26 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 23 min |
| Jul 13, 11:40 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jul 14, 5:01 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Jul 14, 5:03 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jul 14, 5:20 AM CDT | River Flood Warning | FWD | Limestone | 40 hr |
| Jul 14, 6:09 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 14, 7:58 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jul 14, 8:45 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Jul 14, 9:32 AM CDT | River Flood Warning | FWD | Milam | 48 hr |
| Jul 14, 9:32 AM CDT | River Flood Warning | FWD | Milam | 51 hr |
| Jul 14, 11:25 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.